# SDR AALA202006191013

- Difficulty date: June 2, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 52,582 hours, 26,022 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537132100053
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NR 1 RUDDER HINGE ARM HAD ELONGATED HOLES.  REPLACED THE NR 1 RUDDER HINGE ARM IAW SRM 55-36-42 AND EA 306408.
